MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leak at the y-site is confirmed but the exact cause could not be determined from the photo sample provided.Two photo samples of a miniloc infusion set were provided for evaluation.One of the photos showed the product labeling for a 20 ga x 1 in miniloc infusion set with y-site.The product lot showed lot: asdvf012.The second photo shows the ysite section of the device.The clear clamp is engaged over the extension tubing.An infusion device is attached to the main hub connection of the y site.A longitudinal crack appears to be present extending from the proximal end of the hub towards the downward direction.Fluid appears to be within the extension tubing and luer hub.Based on the condition of the sample shown in the photo provided, possible contributing factors include mechanical damage during handling or storage and over-tightening.Since a crack appeared to present, the complaint is confirmed; however, the exact cause could not be determined from the details provided.A lot history review (lhr) of asdvf012 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (asdvf012) have been reported from the same facility.
 
Event or Problem Description
It was reported that the miniloc was noted to be leaking at the y-site.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 1 IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10005794
Report Number3006260740-2020-01523
Device Sequence Number2740792
Product Code FPA
UDI-Device Identifier00801741048029
UDI-Public(01)00801741048029
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0682010
Device Lot NumberASDVF012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2020
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2020
Initial Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1